MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS

MEDOS INTERNATIONAL SARL CEREBASE; CATHETER, PERCUTANEOUS
Catalog Number GS9095SD
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).The purpose of this mdr submission is to document the findings of the device investigation.The luer hub is cracked, which meets the applicable regulatory reporting criteria.The device was returned to j&j medtech for further evaluation.A non-sterile gs 90, 95 cm, straight, distal was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the proximal end of the catheter was returned for evaluation (luer hub and 0.8 cm of the shaft).The thread of the hub of the catheter was broken.A manufacturing record evaluation was performed, and no internal actions related to the reported complaint condition were identified.The issue reported regarding the kinked/bent tip cannot be evaluated, since only the proximal end of the catheter was returned.The broken hub was not originally reported, and the exact time of occurrence cannot be determined; therefore, this is not considered related to the issue reported.As part of johnson & johnson medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Devices undergo 100% inspection at different points during the manufacturing process to prevent damage such as catheter stretching and kinking from leaving the facility.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action is required.It should be noted that product failure could be caused by multiple factors.The instructions for use contain the following precaution: - exercise care in handling the intermediate catheter to reduce the chance of accidental damage.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization the procedure, the physician opened the package of a cerebase 90, 95 cm, straight, distal catheter (product code: gs9095sd, lot number: 31375560) and took it out for inspection.The tip of the cerebase catheter was kinked/bent.The cerebase catheter was not used in the patient.A new device was switched to complete the procedure.There was no patient injury report.No additional information is available.Based on the product analysis of the returned device, the luer hub is cracked.

Brand Name
CEREBASE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (JUAREZ)
circuito interior norte #1820
parque industrial salvarcar
juarez chihuahua 32574
MX   32574
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24446316
Report Number3008114965-2026-00332
Device Sequence Number10364636
Product Code QJP
UDI-Device Identifier10886704082323
UDI-Public(01)10886704082323(17)260831(10)31375560
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K192804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberGS9095SD
Device Lot Number31375560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown